# SDR CA120621003

- Difficulty date: June 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001WT
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIRE TREAD SEPARATION FROM THE INBD TIRE OF THE RT MLG DURING TAKEOFF.
